Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/79936
Type: Journal article
Title: Criteria reduction of set-valued ordered decision system based on approximation quality
Author: Chen, Z.
Shi, P.
Liu, P.
Pei, Z.
Citation: International Journal of Innovative Computing, Information and Control, 2013; 9(6):2393-2404
Publisher: ICIC International
Issue Date: 2013
ISSN: 1349-4198
Statement of
Responsibility: 
Zichun Chen, Peng Shi, Penghui Liu and Zheng Pei
Keywords: Set-valued ordered decision systems; Similarity dominance relation; Rough set; Approximation quality; Criteria reduction
Rights: © 2013
RMID: 0020130950
Published version: http://www.ijicic.org/ijicic-12-03082.pdf
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.